| Model Number |
INFANT FLOW SIPAP |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: com (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that fraction of inspired oxygen is set to 100% but on the display it's only going to 77% on the sipap ventilator.E51 error (oxygen sensor cannot be calibrated by user) ( bad offset or high gain) was also present.The customer confirmed there was no patient involvement associated with the reported event.